# SDR SWAA2023011985044

- Difficulty date: December 23, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Bs 420-440 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SHIELD WEB, BETWEEN BS 420 - 440, S26R IN THE FWD CARGO BAY.   REPLACED THE SHIELD WEB  IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, & DWG 143A0080, SHEET 23, REV-.
